MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED ALGO 5 CART COLUMN WITH WIRING

NATUS MEDICAL INCORPORATED ALGO 5 CART COLUMN WITH WIRING
Model Number 004691
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report (b)(4) the customer provided a picture of the wiring.The customer was instructed to cease the use of the algo and advised that a replacement column with wiring will be sent.A mera technician will be dispatched onsite to install it.05-june-2023: the customer was shipped a replacement algo 5 cart column with wiring.06-june-2023: created tpi-3519 for engineering investigation.Per (b)(4) algo 5 risk analysis, hazard id - 2.1, severity - 12, risk is considered low.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.This complaint does not identify a deficiency in the product design and therefore a capa is not required.Per qms-004442, complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.Further investigation to be carried out.
 
Event or Problem Description
Algo 5 cart column with wiring -customer reported the algo 5 cart column with wiring had presented intermittent loss of power, and the system would not turn on.The device was inspected and it was noted the power cords under the base has torn insulation of the wiring.The customer noted while inspecting the wiring she experienced a shock from the algo.It was noted that the wire appeared to have been rubbing against one of the wheels which created the problem.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001 complaint#(b)(4).The customer returned the completed adverse event questionnaire.Per the customer, they received a shock from the electrical cable under the unit.They were trying to troubleshoot the machine to find out why it was not powering on and did not see the exposed wire before placing their hand down on the wire.No medical intervention was needed.Mera technician was onsite.Upon inspection the mera technician found that two of the power cables showed damage due to possible rubbing during transport of the unit.The mera technician installed the replacement column assembly and installed several wire ties and routed the cables away from any possible contact with the wheels of the unit.The system was tested after, and no issues were noted.Technical service are following up with the customer and requested that the product be returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 002, ref compalint#(b)(4).Per the customer, they received a shock from the electrical cable under the unit.They were trying to troubleshoot the machine to find out why it was not powering on and did not see the exposed wire before placing their hand down on the wire.No medical intervention was needed.Ship date of affected product was: june 02, 2020.This complaint does not identify a deficiency in the product design and therefore a capa is not required.Per doc-037739 algo 5 risk analysis, hazard id - 2.1, severity 13 - major, risk is considered low.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.Per (b)(4), complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.Faillure confirmed: yes.Investigation result code: neuro sbu|damaged power cord.Closure rationale:complaint verified, being tracked as a trend.Complaint will be included in trending data for further review.

Brand Name
ALGO 5 CART COLUMN WITH WIRING
Common Device Name
ALGO 5 CART COLUMN WITH WIRING
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd. (xltek)
2568 bristol circle
oakville, ontario l6h 5s1,
CA 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.(xltek)
2568 bristol circle
oakville, ontarios, L6H 5-S1
CA   L6H 5S1
MDR Report Key17113756
Report Number9612330-2023-00011
Device Sequence Number20450234
Product Code GWJ
UDI-Device Identifier00382830043939
UDI-Public00382830043939
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number004691
Device Catalogue Number004691
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/02/2023
06/02/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date08/03/2023
08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose